MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS; KNEE PATELLA

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS; KNEE PATELLA
Catalog Number 02.12.E002RP
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-jun-2024: lot 2316323: (b)(4) items manufactured and released on 07-sep-2023.Expiration date: 2028-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 14-jun-2024: gmk-sphere 02.12.E0220fr tibial insert fixed sphere flex size 2/20 mm r e-cross (k202022) lot 2103962: (b)(4) items manufactured and released on 17-may-2021.Expiration date: 2026-04-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 4 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and patella implant.The surgery was completed successfully.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS
Common Device Name
KNEE PATELLA
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19641740
Report Number3005180920-2024-00488
Device Sequence Number7093265
Product Code JWH
UDI-Device Identifier07630971260986
UDI-Public07630971260986
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.E002RP
Device Lot Number2316323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale